# SDR JBXA000212

- Difficulty date: October 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 6,034 hours, 5,525 cycles
- Engine: Ge CF343B1
- Engine time: 6,035 hours
- System (JASC): 2420 · AC Generation System
- Part: Housing
- Condition: Damaged
- Location: Nr 2 Generator
- Component: Engine, Ge, 3B1
- Component part number: CF343B1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

NR 2 ENGINE N2 GAUGE FLUCTUATES.  UPON FURTHER INSPECTION FOUND N2 GENERATOR SHAFT NICKED AND FOUND N2 GENERATOR HOUSING AND STATOR DAMAGED.  REMOVED AND REPLACED NR 2 ENGINE WITH SERVICABLE PART IAW CRJ AMM 71-00-00 AND ENGINE CHANGE PACKAGE.  PERFORMED ENGINE RUNS AND OPERATIONAL CHECK OF NR 2 ENGINE WITH NO DEFECTS NOTED AT THIS TIME IAW CRJ AMM 71-00-00-868.
